# SDR QXEA2009031800185

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 14,162 hours, 13,753 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Generator
- Part number: 6007047
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSC- DURING LANDING BRAKES WERE INITIALLY INEFFECTIVE, THEN BECAME VERY "GRABBY" AS IF ANTI SKID WAS CYCLING.  DURING POST FLIGHT INSPECTION, OBSERVED THAT BOTH OTBD BRAKES WERE VERY HOT BUT INBOARD BRAKES WERE COLD.  PLACED ANTI-SKID ON MEL 32-40-2.  CLEARED 3/15.  FOUND FAULT HISTORY RT INBD WST FLAGGED ON LEG 9 AND 11.  FOUND NR 3 WHEEL SPEED GENERATOR TURNING BY HAND, OPERATE ROUGHLY AND WOULD BIND.  REMOVED AND INSTALLED NR 3 WHEEL SPEED GENERATOR IAW TASK 32-46-11-000-801.  OP'S CHECK GOOD.  RETURNED TO SERVICE.
